Translator Disclaimer
September 2020 Enumerating number fields
Jean-Marc Couveignes
Author Affiliations +
Ann. of Math. (2) 192(2): 487-497 (September 2020). DOI: 10.4007/annals.2020.192.2.4

Abstract

We construct small models of number fields and deduce a better bound for the number of number fields of given degree and bounded discriminant.

Citation

Download Citation

Jean-Marc Couveignes. "Enumerating number fields." Ann. of Math. (2) 192 (2) 487 - 497, September 2020. https://doi.org/10.4007/annals.2020.192.2.4

Information

Published: September 2020
First available in Project Euclid: 21 December 2021

Digital Object Identifier: 10.4007/annals.2020.192.2.4

Subjects:
Primary: 11H99 , 11R04 , 11R21 , 14N07

Keywords: geometry of numbers , Hermite interpolation , number fields

Rights: Copyright © 2020 Department of Mathematics, Princeton University

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.192 • No. 2 • September 2020
Back to Top